# SDR IPXA10660866

- Difficulty date: June 22, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD MAIN FLAP INBD HINGE ARM FLANGE AREA FOUND CRACKED.  RT WING INBD MAIN FLAP HINGE FTG AT IFS179.75 REPAIRED IAW SRM 57-53-02-2R1, FIG 201, ORG MATL IS 7075T3 FORGING, CRK LENGTH AT INBD FLANGE IS 1.25" & OTBD FLANGE IS 1.375", DAMAGED CUTOUT IS 1.5" X 0.75" BOTH SIDE THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL AND10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4".
